MathSciNet Relay Station
MathSciNet bibliographic data
MR1809484 (2001j:49063) 49N70 (49K15)
Carter, Thomas E. Necessary and sufficient conditions for optimal impulsive rendezvous with linear equations of motion. Dynam. Control 10 (2000), no. 3, 219–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement